64 Katsina Students Hospitalised After Reactions to Bilharzia Medication
Sixty-four students of Government Science Secondary School, Batagarawa, Katsina State, were hospitalised after developing adverse reactions during a bilharzia treatment and prevention exercise. The students reportedly experienced vomiting, abdominal discomfort and dizziness after receiving the medication. Some were said to have arrived at hospital unconscious, causing concern among parents and members of the school community. Health officials said the students were taken to Ahmadi Rimi General Hospital and Turai Yar’Adua Maternal and Child Hospital. The medical director at Ahmadi Rimi said they were responding to treatment, while a parent said his affected children had recovered.
Stories are shared by community members. This article does not represent the official view of NaijaWorld — the author is solely responsible for its content.

